Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||Biproducts in monoidal categories||Journal:||Publications de l'Institut Mathematique||Volume:||110||Issue:||124||First page:||1||Last page:||9||Issue Date:||2021||Rank:||M24||ISSN:||0350-1302||DOI:||10.2298/PIM2123001Z||URL:||http://elib.mi.sanu.ac.rs/files/journals/publ/130/publn130p1-9.pdf||Abstract:||
In 2016, Garner and Schäppi gave a criterion for existence of ﬁnite biproducts in a speciﬁc class of monoidal categories. We provide an elementary proof of (a slight generalization of) their result. Also, we explain how to prove, by using the same technique, an analogous result including inﬁnite biproducts.
|Keywords:||coproduct | dual object | inﬁnite biproducts | product | zero object||Publisher:||Mathematical Institute of the SASA||Project:||Representations of logical structures and formal languages and their application in computing|
Show full item record
checked on Aug 5, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.